# SDR DALA13011230944

- Difficulty date: March 10, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, ELONGATED BUSHINGS WERE FOUND ON LT WING T/E HEATER BLANKET AREA IN SEVERAL LOCATIONS.  BUSHINGS WERE R & R IAW EA 09-070683-03 AD REV "L" AND THE REQUIRED INSPECTION WAS COMPLETED.
